# SDR UALA2012072404006

- Difficulty date: July 20, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 40,085 hours, 9,914 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 346
- Condition: Faulty
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILS FREQUENTLY,  REPLACED WEATHER RADAR TRANSCEIVER, TESTED OKAY.
